Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1572 Publications


1999 | Journal Article | LibreCat-ID: 51421
Hilgert, J., & Neeb, K.-H. (1999). Positive Definite Spherical Functions on Olshanskii Domains. Trans. AMS., 352, 1345–1380.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 40666
Rösler, M. (1999). An uncertainty principle for Hankel transforms. Proceedings of the American Mathematical Society, 127(1), 183–194.
LibreCat
 

1999 | Journal Article | LibreCat-ID: 40184
Rösler, M. (1999). An uncertainty principle for the Dunkl transform. Bulletin of the Australian Mathematical Society, 59(3), 353–360. https://doi.org/10.1017/s0004972700033025
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40189
Rösler, M. (1999). Positivity of Dunkl’s intertwining operator. Duke Mathematical Journal, 98(3), 445–463. https://doi.org/10.1215/s0012-7094-99-09813-7
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 40192
Rösler, M., & Voit, M. (1999). Partial Characters and Signed Quotient Hypergroups. Canadian Journal of Mathematics, 51(1), 96–116. https://doi.org/10.4153/cjm-1999-006-6
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 34902
Klüners, J. (1999). On Polynomial Decompositions. Journal of Symbolic Computation, 27(3), 261–269. https://doi.org/10.1006/jsco.1998.0252
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 35941
Klüners, J., & Acciaro, V. (1999). Computing Automorphisms of Abelian Number Fields. Mathematics of Computation, 68(227), 1179–1186.
LibreCat | Files available
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, M., & Junge, O. (1998). An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science, 63–68. https://doi.org/10.1007/s007910050006
LibreCat | DOI
 

1998 | Book Chapter | LibreCat-ID: 51477
Hilgert, J., & Neeb, K.-H. (1998). Invariant Cones in Real Representations. In J. Hilgert, J. D. Lawson, K.-H. Neeb, & E. B. Vinberg (Eds.), Positivity in Lie Theory: Open Problems. De Gruyter.
LibreCat
 

1998 | Book Chapter | LibreCat-ID: 51475
Hilgert, J., & Bertram, W. (1998). Reproducing Kernels on Vector Bundles. In H. D. Doebner, V. Dobrev, & J. Hilgert (Eds.), Lie Theory and its Applications in Physics. World Scientific.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 51425
Hilgert, J., & Bertram, W. (1998). Hardy Spaces and Analytic Continuation of Bergman Spaces. Bull. Math. Soc. Francaise, 126, 435–482.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 51426
Hilgert, J., & Neeb, K.-H. (1998). Poisson Lie Groups and Non-Linear Convexity Theorems. Math. Nachr., 191, 153–187.
LibreCat
 

1998 | Book (Editor) | LibreCat-ID: 51594
Hilgert, J., Doebner, H.-D., & Dobrev, V. K. (Eds.). (1998). Lie Theory and its Applcations in Physics II. World Scientific.
LibreCat
 

1998 | Book (Editor) | LibreCat-ID: 51593
Hilgert, J., Lawson, J. D., Neeb, K.-H., & Vinberg, E. B. (Eds.). (1998). Positivity in Lie Theory. De Gruyter, .
LibreCat
 

1998 | Dissertation | LibreCat-ID: 54376
Hesse, K. (1998). Wachstumsverhalten von Lösungen der $\overline{\partial}$-Gleichung auf Pseudo-Siegel-Gebieten.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 40197
Rösler, M., & Voit, M. (1998). Biorthogonal polynomials associated with reflection groups and a formula of Macdonald. Journal of Computational and Applied Mathematics, 99(1–2), 337–351. https://doi.org/10.1016/s0377-0427(98)00168-x
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 40200
Rösler, M., & Voit, M. (1998). Markov Processes Related with Dunkl Operators. Advances in Applied Mathematics, 21(4), 575–643. https://doi.org/10.1006/aama.1998.0609
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 44541
Burban, I., & Duma, W. (1998). Projective transformations of a plane. U Sviti Mathematyky, 4(2).
LibreCat
 

1998 | Journal Article | LibreCat-ID: 44540
Burban, I., & Duma, W. (1998). Projective transformations of a plane and three-dimensional space. U Sviti Mathematyky, 4(4).
LibreCat
 

1998 | Journal Article | LibreCat-ID: 44542
Burban, I. (1998). Rational parameterization of algebraic curves. U Sviti Mathematyky, 4(1).
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed